# SDR SWIA202156300

- Difficulty date: January 10, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 41,833 hours, 27,248 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H INBD SLAT #1 HAS 3EA DENTS LOCATED APPROX BETWEEN SS189 - SS199   (C-CHECK) RO 2/13/2021   RH IB SLAT HAS 3EA DENTS WAS OUT OF LIMITS REF CRJ-700 SRM 57-41-01-101-002-A01 AND REPLACED RH SLAT #1 WITH SERVICEABLE  SEE MX# 22103050, JOB# 710223115, OP# 61
